Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 47, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 19, 2013, 6:23 PM CDT for Humboldt County, Kossuth County, Iowa. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 6:23 PM CDT (23:23 UTC)
- Expired
- May 19, 2013, 7:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Humboldt County, IA, Kossuth County, IA
The radar
The Des Moines radar (KDMX), 133 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:24 PM CDT | TSTM WND DMG | 3 N Badger, IA | LARGE TREE LIMBS BROKEN AND BLOWN 100 YD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:10 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.4 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
473
WUUS53 KDMX 192323
SVRDMX
IAC091-109-200015-
/O.NEW.KDMX.SV.W.0047.130519T2323Z-130520T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
623 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUMBOLDT COUNTY IN NORTH CENTRAL IOWA...
SOUTHEASTERN KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 715 PM CDT
* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUMBOLDT...
AND MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BODE...OTTOSEN...HARDY...LIVERMORE...RENWICK AND LU VERNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4302 9435 4301 9398 4265 9397 4264 9444
TIME...MOT...LOC 2323Z 201DEG 32KT 4278 9422
HAIL...1.00IN
WIND...60MPH
$$
VACHALEK2 follow-up statements
165
WWUS53 KDMX 192338
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
638 PM CDT SUN MAY 19 2013
IAC091-109-200015-
/O.CON.KDMX.SV.W.0047.000000T0000Z-130520T0015Z/
KOSSUTH IA-HUMBOLDT IA-
638 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HUMBOLDT AND
SOUTHEASTERN KOSSUTH COUNTIES UNTIL 715 PM CDT...
AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF DAKOTA CITY...AND MOVING NORTH AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN KOSSUTH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE. A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4302 9435 4301 9398 4265 9397 4264 9444
TIME...MOT...LOC 2338Z 201DEG 32KT 4291 9407
HAIL...1.00IN
WIND...60MPH
$$
VACHALEK877 WWUS53 KDMX 192352 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 652 PM CDT SUN MAY 19 2013 IAC091-109-200002- /O.CAN.KDMX.SV.W.0047.000000T0000Z-130520T0015Z/ KOSSUTH IA-HUMBOLDT IA- 652 PM CDT SUN MAY 19 2013 ...THE SEVERE THUNDERSTORM WARNING FOR HUMBOLDT AND SOUTHEASTERN KOSSUTH COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4302 9435 4301 9398 4265 9397 4264 9444 TIME...MOT...LOC 2352Z 201DEG 32KT 4302 9409 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:41 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 19, 3:41 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 341 PM CDT SUN MAY 19 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 330 PM CDT SUN MAY 19 2013 MAIN CONCERNS ARE SEVERE WEATHER THIS PERIOD. CURRENT WATCHES ACROSS THE AREA FOR THE POTENTIAL OF TORNADOES THIS EVENING. THOUGH INSTABILITY HAS WANED ACROSS CENTRAL AND WESTERN SECTIONS OF IOWA WITH SHORT WAVE APPROACHING FROM THE SOUTH INSTABILITY WILL ONCE AGAIN INCREASE OVER THE REGION. MODELS HAVE CONTINUED TO ADVERTISE INCREASING WIND FIELDS ALOFT WITH APPROACHING WAVE WHICH SHOULD SUPPORT SUPERCELLS WITH TORNADO POTENTIAL AS WELL. LOWS OVERNIGHT WILL DROP INTO THE 60S WITH WINDS BECOMING MORE SW AS DRY SLOT WORKS ITS WAY INTO THE AREA AFT 06Z. EXPECTING MOST OF THE ACTIVITY TO REACH WEST CENTRAL IOWA BY 22Z AND NEARING CENTRAL SECTIONS BY 00-01Z WITH EASTERN COUNTIES SEEING STORMS THROUGH 03Z. .LONG TERM.../MONDAY THROUGH SUNDAY/... ISSUED AT 330 PM CDT SUN MAY 19 2013 FORECAST CONCERN DEALS WITH CUTOFF LOW LINGERING OVER THE MIDWEST THROUGH THE MIDDLE OF THE WEEK AND TIMING OF PRECIP CHANCES ASSOCIATED WITH THIS SYSTEM. MODELS ARE IN GOOD AGREEMENT THROUGH MID WEEK AND LEANED TOWARD A NAM/ECMWF BLEND. .MONDAY THROUGH WEDNESDAY...UPPER LOW STALLS OR SLIGHTLY RETROGRADES INTO EASTERN SOUTH DAKOTA TOMORROW AND LOOKS TO PLACE MUCH OF THE FORECAST AREA IN THE DRY SLOT. CUT BACK ON POPS DURING THE DAY OVER CENTRAL AND SOUTHERN PORTIONS OF THE FORECAST AREA WHERE BEST FORCING PUSHES INTO NORTHERN IOWA AND INTO MINNESOTA. LATEST 4.0KM WRF PUSHES CONVECTION INTO FAR NORTHERN IOWA AND INTO MINNESOTA BY 12Z MONDAY AND KEEPS THE REST OF THE FORECAST AREA MAINLY DRY UNTIL LATE IN THE DAY. SEVERE POTENTIAL EXIST ACROSS EASTERN SECTIONS OF THE FORECAST AREA BY THE LATE AFTERNOON AS THE PEAK HEATING AIDS IN DESTABILIZATION. MAIN THREAT LOOKS TO BE HAIL AND WINDS WITH THE DECENT CAPE PRESENT AND DEEP LAYER SHEAR. ANOTHER SHORTWAVE ROUNDS THE UPPER LOW MONDAY NIGHT AND LIKELY WILL BE THE TRIGGER FOR STORMS ACROSS EASTERN AND NORTHERN IOWA. HAVE HIGHEST POPS OVER EASTERN PORTIONS OF THE FORECAST AREA THROUGH 06Z TUESDAY. DRY SLOT MOVES BACK INTO IOWA PAST 12Z TUESDAY AND HAD TO CUT BACK ON POPS OVER CENTRAL TO SOUTHERN IOWA DURING THE DAY TUESDAY. THE UPPER LOW FINALLY PUSHES EASTWARD INTO NORTHERN IOWA BY WEDNESDAY MORNING AND BRINGS SOME LIGHT STRATI-FORM RAIN DURING THE DAY WEDNESDAY. .THURSDAY THROUGH SATURDAY...COLDER TEMPERATURES FILTER INTO THE REGION DURING THIS TIME FRAME AS SURFACE HIGH BUILDS ACROSS THE STATE. GENERALLY DRY CONDITIONS ANTICIPATED UNTIL SOME WEAK THETA-E ADVECTION DEVELOPS LATE FRIDAY NIGHT INTO SATURDAY ON THE BACKSIDE OF THE SURFACE HIGH. && .AVIATION...19/18Z ISSUED AT 1225 PM CDT SUN MAY 19 2013 OLD MCV CONTINUES TO PRODUCE SHOWERS AND ISO THUNDER WEST EARLY THIS PERIOD AS IT DRIFTS NORTH. MAIN CONCERNS WILL BE APPROACHING SHORTWAVE LATE AFTERNOON AND EVENING WHICH SHOULD SET INSTABILITY OFF. WINDS COMPLICATED THIS AFTERNOON WITH GUSTY SOUTH WINDS ALONG AND BEHIND WARM FRONT WHILE CIRCULATION OVER WESTERN SECTIONS BRINGING VRBL WIND DIRECTION/SPEED NEXT SEVERAL HOURS. LIKELY TO SEE +TSRA OVER THE REGION AFT 00Z SPREADING FROM WEST TO EAST DURING THE EVENING...TIMED PERIOD ABOUT 4 HOURS. MESO MODELS SUGGEST LINE MAINLY PRIOR TO 06Z...WILL MONITOR FOR TIMING AND MAKE APPROPRIATE UPDATES AS NECESSARY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...REV LONG TERM...PODRAZIK AVIATION...REV
Hazardous weather outlook, May 19, 4:21 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 421 PM CDT SUN MAY 19 2013 IAZ004>007-015>017-023>028-033>039-044>046-057-058-070-071-202130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- AUDUBON-GUTHRIE-CASS-ADAIR- 421 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WITH SEVERE WEATHER EXPECTED ARE EXPECTED THIS EVENING WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING SURFACE WINDS IN EXCESS OF 60MPH. AN ISOLATED TORNADO WILL BE POSSIBLE DURING THIS TIME. IN ADDITION...LOCALIZED HEAVY RAIN IS EXPECTED LATE TODAY INTO TONIGHT WHICH MAY PRODUCE PONDING OF WATER AND POSSIBLY ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME ON MONDAY INTO EARLY WEDNESDAY. THERE IS THE THREAT FOR SEVERE WEATHER MONDAY AFTERNOON INTO THE EVENING AS WELL AS AGAIN ON TUESDAY AFTERNOON AND EVENING. MAIN THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED INTO THE EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME EARLY IN THE WORK WEEK. IAZ047>050-059>062-072>075-081>086-092>097-202130- BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 421 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED BY EARLY EVENING SPREADING NORTHEAST ACROSS THE AREA INTO TONIGHT. SIGNIFICANT SEVERE WEATHER IS EXPECTED WITH THESE STORMS LATER INTO THE EVENING WITH ALL MODES OF SEVERE WEATHER POSSIBLE. GOLF BALL HAIL...DAMAGING SURFACE WINDS IN EXCESS OF 60MPH AND A FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME. HEAVY RAINFALL IN SOME OF THE STORMS MAY LEAD TO PONDING OF WATER...MAINLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME ON MONDAY INTO EARLY WEDNESDAY. THERE IS THE THREAT FOR SEVERE WEATHER MONDAY AFTERNOON INTO THE EVENING AS WELL AS AGAIN ON TUESDAY AFTERNOON AND EVENING. MAIN THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED INTO THE EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME EARLY IN THE WORK WEEK. REV
In the hours before
Local storm report, May 19, 5:13 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
513 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM NON-TSTM WND GST 3 E RINARD 42.34N 94.43W
05/19/2013 M64.00 MPH CALHOUN IA 911 CALL CENTER
SCHOOL-NET SITE
0305 AM HAIL 6 SE MONROE 41.47N 93.02W
05/19/2013 E1.00 INCH MARION IA TRAINED SPOTTER
QUARTER SIZE HAIL. DID DAMAGE TO CAR.
0345 AM NON-TSTM WND GST ALGONA 43.07N 94.23W
05/19/2013 M61.00 MPH KOSSUTH IA DEPT OF HIGHWAYS
IOWA DOT RWIS SITE
0445 AM HAIL 1 E HANLONTOWN 43.28N 93.35W
05/19/2013 E0.88 INCH WORTH IA LAW ENFORCEMENT
&&
DEROYLocal storm report, May 19, 5:16 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
516 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM NON-TSTM WND GST 3 E RINARD 42.34N 94.43W
05/19/2013 M64.00 MPH CALHOUN IA 911 CALL CENTER
SCHOOL-NET SITE
0305 AM HAIL 6 SE MONROE 41.47N 93.02W
05/19/2013 E1.00 INCH MARION IA TRAINED SPOTTER
QUARTER SIZE HAIL. DID DAMAGE TO CAR.
0345 AM NON-TSTM WND GST ALGONA 43.07N 94.23W
05/19/2013 M61.00 MPH KOSSUTH IA DEPT OF HIGHWAYS
IOWA DOT RWIS SITE
0445 AM HAIL 1 E HANLONTOWN 43.28N 93.35W
05/19/2013 E0.88 INCH WORTH IA LAW ENFORCEMENT
&&
DEROYLocal storm report, May 19, 5:25 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
525 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 3 WSW CARBON 41.03N 94.87W
05/19/2013 M2.50 INCH ADAMS IA TRAINED SPOTTER
HAIL COMPLETELY COVERING THE GROUND
&&
PODRAZIKLocal storm report, May 19, 5:27 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
527 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HEAVY RAIN 5 ESE CHARTER OAK 42.04N 95.51W
05/19/2013 E0.00 INCH CRAWFORD IA TRAINED SPOTTER
ESTIMATING 2 INCHES OF RAIN IN PAST HOUR. ON HIGHWAY 141
EAST OF CHARTER OAK, SPOTTER SEES WATER POURING OUT OF
FIELDS INTO DITCHES, BUT NO FLOOD IMPACTS TO ROADS AT
THIS TIME.
&&
KJLocal storm report, May 19, 5:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
558 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM FUNNEL CLOUD 4 SE LAKE VIEW 42.27N 94.99W
05/19/2013 SAC IA LAW ENFORCEMENT
SAC COUNTY DEPUTY REPORTED A FUNNEL CLOUD NEAR THE TOWN
OF ULMER...OR 4 MILES E AND 3 MILES SOUTH OF LAKE VIEW.
&&
FBOKSALocal storm report, May 19, 6:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
614 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL NW CARBON 41.07N 94.83W
05/19/2013 E3.00 INCH ADAMS IA PUBLIC
2 TO 3 INCH DIAMETER HAIL. VIA SOCIAL MEDIA.
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:07 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 23 min |
| May 19, 2:51 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Sac, Webster | 39 min |
| May 19, 3:04 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 26 min |
| May 19, 3:33 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Humboldt, Kossuth, Palo Alto | 42 min |
| May 19, 3:55 AM CDT | Severe Thunderstorm Warning | DMX | Hancock, Wright | 50 min |
| May 19, 4:19 AM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 56 min |
| May 19, 3:57 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 33 min |
| May 19, 4:34 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| May 19, 4:59 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 46 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Webster | 51 min |
| May 19, 5:43 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Guthrie | 47 min |
| May 19, 5:45 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Webster | 45 min |
| May 19, 6:10 PM CDT | Flash Flood Warning | DMX | Adair, Adams, Cass | 6 hr |
| May 19, 6:14 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Greene, Guthrie, Madison | 46 min |
| May 19, 6:27 PM CDT | Tornado Warning | DMX | Dallas, Guthrie, Madison | 33 min |
| May 19, 6:35 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Warren | 40 min |
| May 19, 6:42 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk, Story | 48 min |
| May 19, 6:49 PM CDT | Tornado Warning | DMX | Polk, Story | 26 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.